I am 16 years old, it was my first time ever going on birth control. I decided to go with depo And I did this 4 days before my period. I know it affects my cycle but does it do this on the very first time and so soon?
Depo-Provera - I got my shot 4 days before my period is due. Will I still get it or no?
Question posted by Missymarie18 on 9 Jan 2017
Last updated on 4 September 2017 by Rochelleno1
You probably have your answer by now, but I was wondering the same thing and thought I'd post an answer for anyone else in the same position...
I also got my depo shot 4 days before my period was due, and it has finally arrived 20 days late and black (sorry if tmi)...
Every woman is different in how Depo Provera affects them.
Most women find that their bleeding is irregular for the first 2/3 shots, & then stops altogether until they come off the shots.
When you come off them, it can take up to 18 months until you get your fertility back, & your bleeding can be very irregular for a while.
Weight gain is very common with Depo, so it's best to up your exercise regime if you don't want to put weight on.
It's best not to be on it longer than a couple of years (says the Manufacturer) as it increases the risk that is already warned about with Depo Provera, of damaging your bones (bone density), as well as other risks that can be read about on the leaflet that comes with the shot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.